# SDR SWIA2020031049226

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FLOOR SEAT TRACK FROM FS847.00 TO 849.00 NUMEROUS CORRODED AREAS (MARKED)    (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED LH FLOOR SEAT TRACK SECTION FORM FS830.00 TO FS849.00 REF CRJ900 AMM.
